- Report Reveals America Under-Prepared In The Event Of Nuclear Style AttackPosted 16 hours ago
- FBI Blames North Korea For Sony AttackPosted 2 days ago
- VIRAL VIDEOS: Denver The Guilty Dog Strikes Again!Posted 3 days ago
- Highlights From The American Country Countdown AwardsPosted 3 days ago
- Jeb Bush To “Actively Explore The Possibility Of Running For President”Posted 4 days ago
- Insurance Industry Giving Affordable Care Act Customers More Time To Pay PremiumsPosted 5 days ago
- Boehner Responds To President Obama’s Immigration Plan [VIDEO]Posted 1 month ago
- AFMW: Comedian Sebastian ManiscalcoPosted 1 month ago
- FOX in the Fast Lane: Kicking Off The ChasePosted 3 months ago
- Obamacare Data Discrepancies Could Jeopardize CoveragePosted 6 months ago
Tylenol To Get New Warning Cap
A popular painkiller is getting a new warning on the bottle.
FOX News Radio’s Chris Foster reports:
Bottles of Tylenol are getting big red warnings on the cap, pointing people to warnings on the label: That taking too much acetaminophen can cause liver failure.
The Centers for Disease Control and prevention say those overdoses send 55,000 to 80,000 people to emergency rooms annually, killing at least 500, about half of those suicides. Many of those cases are from other products containing acetaminophen. The maker of Tylenol, Johnson & Johnson, is facing dozens of personal injury lawsuits.
Chris Foster, FOX News Radio.